MAUDE Adverse Event Report: ETHICON INC. MONOCRYL PLUS SUTURE 36"(90CM) 3-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MONOCRYL PLUS SUTURE 36"(90CM) 3-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number MCP923H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Lot #? did the suture thread break intra-op? or post-op? can you confirm and provide the specific number of devices (total qty actually involved with reported issue) that failed during use on same patient/ single procedure? was any re-suturing/medical/surgical intervention done on patient post-op initial procedure? please provide the status of the device(s) as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2019 and suture was used.During the procedure, the skin suture broke multiple times.It is unknown how the case was completed.No patient consequences were reported.Additional information has been requested.

Brand Name
MONOCRYL PLUS SUTURE 36"(90CM) 3-0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8991147
Report Number2210968-2019-87008
Device Sequence Number2616893
Product Code GAM
UDI-Device Identifier10705031046733
UDI-Public10705031046733
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K050845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMCP923H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2019
Initial Report FDA Received Date09/11/2019
Patient Sequence Number1